MathSciNet Relay Station
MathSciNet bibliographic data
MR1344212 (96j:11107) 11K50 (11K60 60F05 60F17)
Samur, Jorge D. Some remarks on a probability limit theorem for continued fractions. Trans. Amer. Math. Soc. 348 (1996), no. 4, 1411–1428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement